# SDR CALA2022012400204

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347556521090
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SILL TORSION BOX COVER CORROSION SEVERAL PLACES. G ENERATED BY V061334 ON HAECO LCQ NR 9292520/30520 REMOVED AND REPLACED AFT CARGO TORSION BOX COVER SHEET IAW A320 SRM 51-72-11. PERFORMED BY V052030 AND INSP BY V892285.
